# SDR ASAA0310462

- Difficulty date: May 15, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6546596122
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND THE AFT CARGO DOOR FRAME AT FUSELAGE STATION 727B, STRINGER 20L GOUGED.  REMOVED DAMAGED AREA AND REPAIRED DOOR FRAME PER SRM.  (M)
